# SDR AALA202010099013

- Difficulty date: October 7, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 18,569 hours, 7,183 cycles
- System (JASC): 2565 · Escape Slide
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00012097
- Condition: Inoperative
- Location: R3 Door Slide
- Part time: 35,122 hours, 13,711 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  INSTALLED R3 DOOR SLIDE.  PERFORMED OPERATIONS CHECK.  OPERATIONS CHECKED FAILED.  FAP INICATED "R3 CHECK BOTTLE PRESSURE".  PRESSURE BOTTLE IN GREEN BAND, PER TSM 25-62-00-810-810-A FAULT REQUIRES REPLACEMENT OF THE DEU-B(300RHG) AMM 23-73-47-000-001 AND AMM 23-73-47-400-001.  REMOVED AND REPLACED THE DEU-B(300RHG), IAW AMM 23-74-47.  REINSPECTED ALL CANON PLUGS ON R3 DOOR SLIDE AND RECYCLED CIRCUIT BREAKERS, IAW AMM 33-51-00.  ALL CANON PLUGS SECURED.  ACCOMPLISHED BITE CHECK OF THE OPERATIONAL CHECK OF THE EPSU, IAW WORK CARD 26L00025012 STEP 12.  OPERATIONS CHECK GOOD.
